Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po pospisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2008 są ogólnodostępne (bezpłatnie).

Estimates for vector-valued holomorphic functions and Littlewood–Paley–Stein theory

Tom 228 / 2015

Mark Veraar, Lutz Weis Studia Mathematica 228(2015), 73-99 MSC: Primary 46B09; Secondary 42B25, 46B70, 46E40, 46B20, 47D07. DOI: 10.4064/sm228-1-7

Streszczenie

We consider generalized square function norms of holomorphic functions with values in a Banach space. One of the main results is a characterization of embeddings of the form \[ L^p(X)\subseteq \gamma (X) \subseteq L^q(X), \] in terms of the type $p$ and cotype $q$ of the Banach space $X$. As an application we prove $L^p$-estimates for vector-valued Littlewood–Paley–Stein $g$-functions and derive an embedding result for real and complex interpolation spaces under type and cotype conditions.

Autorzy

  • Mark VeraarDelft Institute of Applied Mathematics
    Delft University of Technology
    P.O. Box 5031
    2600 GA Delft, The Netherlands
    e-mail
  • Lutz WeisInstitut für Analysis
    Karlsruhe Institute of Technology
    D-76128 Karlsruhe, Germany
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek